# SDR DXTA200400395

- Difficulty date: September 16, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N316QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600516
- Aircraft time: 3,351 hours, 2,047 cycles
- Engine: Pwa JT15D5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 90363512
- Part serial: 0200
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

A STRONG FUEL SMELL WAS NOTED IN THE CABIN WHILE AT CRUISE.   FOUND PRE-CHECK VALVE LEAKING, INSTALLED NEW VALVE WITH NEW PACKINGS IAW MM CHAPTER 28-22-00.  OPS CHECKS AND LEAK CHECKS GOOD.
